# SDR AWXA200600118

- Difficulty date: December 23, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6546812174
- Condition: Corroded
- Location: Bs 1028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON SHEAR WEB ATTACH ANGLE AT BS 1028, WL 207 AND BL 17R.   NO ALLOWABLE LIMITS IAW BOEING 737-300 SRM 53-60-51-1A FIG 101.  MAINTENANCE REMOVED AND FABRICATED ATTACH ANGLE IAW BOEING 737-300 SRM 51-40-05-0G AND BOEING DWG 65-46812.  INSTALLED FABRICATED REPLACEMENT PARTS IAW BOEING 737-300 SRM 51-40-02-06-7D FIG 8 AND 12.
